Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Complex foliations generated by $ (1,1)$-forms


Author: M. Klimek
Journal: Proc. Amer. Math. Soc. 91 (1984), 601-606
MSC: Primary 32F05
DOI: https://doi.org/10.1090/S0002-9939-1984-0746098-3
MathSciNet review: 746098
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Complex foliations generated by $ (1,1)$-forms are studied in order to describe geometric properties of complex partial differential equations of Monge-Ampère type.


References [Enhancements On Off] (What's this?)

  • [1] E. Bedford and M. Kalka, Foliations and complex Monge-Ampère equations, Comm. Pure Appl. Math. 30 (1977), 543-571. MR 0481107 (58:1253)
  • [2] E. Bedford and D. Burns, Holomorphic mappings of annuli in $ {{\text{C}}^n}$ and the associated extremal function, Ann. Scuola Norm. Sup. Pisa (4) 6 (1979), 381-414. MR 553791 (81b:32014)
  • [3] J. Kalina, J. Ławrynowicz, E. Ligocka and M. Skwarczyhski, On some biholomorphic invariants in the analysis on manifolds, Lecture Notes in Math., vol. 789, Springer, Berlin and New York, 1980, pp. 224-249. MR 577458 (82b:32025)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05

Retrieve articles in all journals with MSC: 32F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0746098-3
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society